New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Sexual arousal disorder
16 Replies
problematic_woman - September 11

Hello, i really don't know what is wrong with me. I have no problem with orgasm but indeed I really don't have the desire of having sex lately and my mind is not even turned on to lovemaking. What might be the causes of this? IS this normal? PLease advise.

 

allana - September 12

A lot of factors actually cause your sexual arousal disorder like when you are stress, over fatigue, gender identity, health, and other individual attributes and experiences that may alter sexual desire or response and not exempted to this is if you are taking birth control pills.

 

jane888 - September 12

Problematic woman, are you taking birth control pills and what brand?

 

problematic_woman - September 12

Jane888, forgot to mention, yes i am taking birth control pills then for almost 7 months.

Thanks for your opinion in advance.

 

jane888 - September 12

Experiencing Female Sexual Arousal Disorder (FSAD) really creates relationship difficulties. Best if you both (you and your partner) tackle this issue together. Common side effects of birth control pills is the sexual arousal disorder might as well try to trace the cause if it is the birth control pills you are taking or some other facotrs like stress and others.

 

Drew_K - September 12

An existing drug, bremelanotide, has been found to increase libido and was developed for the purpose of selling as treatment for sexual arousal disorder.

 

healthywealthy - September 12

Drew K,I suppose the bremelanotide you've mentioned was pulled from for further testing due to the adverse effects to the cardiovascular system.

 

concerned Irish - September 12

Problematic woman, a lot of women also experienced what you are experiencing right now and causes them a lot of trouble. The exact root causes of female sexual arousal disorder are not known and it has been linked with illness, a lack of the hormone estrogen, and side effects from recent medications. Possible psychological explanations include guilt, hostility, and anxiety. So if you want to treat this disorder best if you talk this with your partner.

 

forgetful norma - September 12

you are not alone with this problem in fact many women are reluctant to seek help for this problem.

 

kassandra - September 12

I recommended that you discuss this matter with your gynecologist.

 

megan - October 7

are you having problem with your partner? if not, better discussed your situation with him. who knows? maybe he could help.

 

XOXO - October 7

sexual arrousal disorder may happen to all of us for some time in our life and it's very normal. why don't you sort out the problem so that you will know what's causing it.

 

samantha - October 16

if you are under any sort of medication this could sometimes lead to sexual arrousal disorder. best advice is to state your problem with your doctor.

 

cheskie - October 17

don't worry about sexual disorder it can be treated with herbal therapy. the point is, you sould sort out what could probably be causing it.

 

megan - October 22

sexual desire disorders may be associated with specific settings, situations and relationships or generally present in all sexual settings. it may be due to psychological factors or a combination of psychological and physical factors.

 

problematic_woman - October 23

thanks for all the advices ladies! i didn't expect to get many answers. however, i'm still bumping for answer so please keep going... thanks again...

 

mia - October 23

anytime girl! this is what this site is all about!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question